# SDR MASA2015013112876

- Difficulty date: January 31, 2015
- Submitted: February 1, 2015
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 46,044 hours, 41,149 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Overserviced
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN.  REMOVED EXCESS GREASE FROM DOOR.
